# SDR VNAA2010041600011

- Difficulty date: April 5, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 14,488 hours, 15,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE TWO CRACKS WERE FOUND ON THE FS 559.00 PRESSURE BULKHEAD CAP ANGLE ON RT AND LT SIDES.  REPAIRS WERE MADE PER AIRCRAFT MANUALS AND RELEASED FOR SERVICE.
